# SDR GLBA2015041000511

- Difficulty date: April 10, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 45,205 hours, 46,483 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 12002718002
- Condition: Cracked
- Location: Bs 8089
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MX FOUND A CRACK ON THE RT SIDE FUSELAGE AT FS 8089.7.  WING TO FUSELAGE FITTING IN THE BEND RADIUS AT THE UPPER END OF THE FITTING, 1.9 INCHES IN LENGTH.  REPAIRED IAW EO 15-120-57-004.   MAJOR REPAIR.
